Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 208, NWS Springfield, MO

September 30, 2007Douglas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 30, 2007, 9:48 PM CDT for Douglas County, Missouri. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 30, 2007, 9:48 PM CDT (02:48 UTC)
Expired
Sep 30, 2007, 10:45 PM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Douglas County, MO

The radar

The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 30, 10:04 PM CDTTSTM WND DMG3 S Goodhope, MOINCH AND A HALF LIMBS DOWN ON WEST HIGH 76 WEST OF HIGHWAY AJ.
Sep 30, 10:04 PM CDTHAIL 0.883 S Goodhope, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 010248
SVRSGF
MOC067-010345-
/O.NEW.KSGF.SV.W.0208.071001T0248Z-071001T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CDT SUN SEP 30 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1045 PM CDT.

* AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
  DOGWOOD TO 8 MILES WEST OF GOODHOPE TO 14 MILES WEST OF ROME...
  MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING NICKEL
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  AVA BY 1010 PM CDT.

THE TOWNS OF DOGWOOD...GOODHOPE...ROME...SQUIRES...BRUSHYKNOB...
GENTRYVILLE...DRURY AND VANZANT ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3681 9226 3682 9291 3707 9290 3705 9211
      3700 9208 3699 9210 3679 9211 3679 9225
TIME...MOT...LOC 0248Z 270DEG 35KT 3703 9294 3689 9290
          3678 9297

$$

SCHAUMANN
3 follow-up statements
000 
WWUS53 KSGF 010311
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT SUN SEP 30 2007

MOC067-010345-
/O.CON.KSGF.SV.W.0208.000000T0000Z-071001T0345Z/
DOUGLAS MO-
1009 PM CDT SUN SEP 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR DOUGLAS COUNTY...

AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM AVA TO SQUIRES TO
ROME...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF DOUGLAS
COUNTY...INCLUDING THE TOWNS OF SQUIRES...BRUSHYKNOB...GENTRYVILLE...
DRURY AND VANZANT.

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE 
HAIL NEAR GOODHOPE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.

LAT...LON 3681 9226 3682 9246 3682 9282 3692 9274
      3705 9276 3705 9211 3700 9208 3699 9210
      3679 9211 3679 9225
TIME...MOT...LOC 0309Z 270DEG 35KT 3703 9268 3689 9264
          3678 9272

$$

SCHAUMANN
000 
WWUS53 KSGF 010326
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1025 PM CDT SUN SEP 30 2007

MOC067-010345-
/O.CON.KSGF.SV.W.0208.000000T0000Z-071001T0345Z/
DOUGLAS MO-
1025 PM CDT SUN SEP 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN DOUGLAS COUNTY...

AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUSHYKNOB TO
SQUIRES...MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN DOUGLAS COUNTY...INCLUDING THE TOWNS OF DRURY...VANZANT
AND GENTRYVILLE.

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE 
HAIL NEAR GOODHOPE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.

LAT...LON 3681 9226 3682 9231 3683 9269 3698 9256
      3699 9209 3684 9211 3683 9212 3679 9211
      3679 9225
TIME...MOT...LOC 0325Z 270DEG 26KT 3693 9247 3679 9259

$$

SCHAUMANN
000 
WWUS53 KSGF 010344
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 PM CDT SUN SEP 30 2007

MOC067-010353-
/O.EXP.KSGF.SV.W.0208.000000T0000Z-071001T0345Z/
DOUGLAS MO-
1043 PM CDT SUN SEP 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS COUNTY
EXPIRES AT 1045 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3681 9226 3682 9231 3683 9269 3698 9256
      3699 9209 3684 9211 3683 9212 3679 9211
      3679 9225
TIME...MOT...LOC 0343Z 270DEG 26KT 3693 9231 3679 9243

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 6:30 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Sep 30, 6:30 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT SUN SEP 30 2007

...SEVERE WEATHER UPDATE...

.UPDATE...

BROKEN LINE OF STRONG TO SEVERE CONVECTION CONTINUES TO PROGRESS
QUICKLY EAST FROM EASTERN KANSAS INTO WESTERN MISSOURI ALONG A AN
ADVANCING COLD FRONT. AXIS OF MODERATE INSTABILITY JUST OF THE FRONT
ALONG WITH SUBSTANTIAL SYNOPTIC SCALE LIFT ASSOCIATED WITH A POTENT
SHORTWAVE TROUGH TRACKING INTO IOWA WERE SUPPORTING THE STORMS.
AMPLE DEEP LAYER SHEAR WAS IN PLACE TO SUPPORT AT LEAST MARGINALLY
SEVERE STORMS WITH STORMS ATTEMPTING TO TAKE ON SUPERCELLULAR
CHARACTERISTICS. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR
THROUGH 8 PM ACROSS SOUTHWEST AND CENTRAL MISSOURI. DAMAGING WINDS
WILL BE THE PRIMARY HAZARD. THE STORMS WILL ENCOUNTER LESS FAVORABLE
CONDITIONS AS THEY PUSH EAST INTO THE OZARKS. WHILE AT LEAST A
SCATTERED LINE OF STORMS WILL PERSIST THROUGH THE OVERNIGHT
HOURS...EXPECT STORM INTENSITY TO GRADUALLY WEAKEN LATER THIS
EVENING.

FOSTER

&&

.DISCUSSION...

MAIN FOCUS WILL CONTINUE TO BE WITH THE QUICK FLOW AND
THUNDERSTORM CHANCES TONIGHT AND AGAIN TUESDAY INTO TUESDAY NIGHT.

SURFACE LOW WAS QUICKLY LIFTING NORTHEAST OVER EASTERN NEBRASKA
EARLY THIS AFTERNOON WITH A TRAILING DRY LINE JUST NOW PUSHING
THROUGH ICT AS OF 19Z. STRONG PRESSURE RISES ALL DAY BEHIND THE
DRY LINE HELPING TO SURGE THE DRY LINE EASTWARD. STORMS QUICKLY
INITIATED ALONG THE BOUNDARY EARLY THIS AFTERNOON OVER
CENTRAL/EASTERN KANSAS AND HAVE ALREADY MERGED INTO A LINEAR
STRUCTURE.

WOULD EXPECT THIS SQUALL LINE TO CONTINUE TO PUSH EAST SOUTHEAST
INTO THE WESTERN CWA TOWARDS 5 TO 7 PM AND CONTINUING TO SHIFT
EAST SOUTHEAST THROUGH THE CWA DURING THE EVENING. BEST CHANCES OF
SEVERE WILL BE FROM 5 TO 9 PM WHEN INSTABILITY WILL BE MAXIMIZED.
18Z SOUNDING OUT OF SPRINGFIELD STILL SHOWS A FAIRLY DRY AIR MASS
HOWEVER IT HAS INCREASED MOISTURE QUITE A BIT OVER THE 12Z RUN.
WHILE INSTABILITY/MOISTURE WILL BE LIMITING FACTORS FOR SEVERE
STORMS THIS EVENING AS THE SQUALL LINE SHIFTS SOUTHEAST INTO THE
AREA...WIND FIELD REMAIN IMPRESSIVE AND WILL HAVE THE POTENTIAL
FOR SEEING SOME DAMAGING THUNDERSTORM WINDS.

DRIER AIR SHOULD QUICKLY PUSH IN BEHIND THE DRY LINE LATER THIS
EVENING AS EVIDENCED BY SURFACE OBS IN CENTRAL/WESTERN KANSAS
TODAY WITH RAPID CLEARING LATER TONIGHT.

QUICK UPPER PATTERN WILL CONTINUE THROUGH THE EARLY PART OF THE
UPCOMING WORK WEEK WITH NEXT SYSTEM MOVING INTO THE AREA TUESDAY
AND TUESDAY NIGHT. MODEL QPF LOOK QUITE IMPRESSIVE AT THIS TIME
BUT WITH QUICKNESS OF SYSTEM HAVE TRIMMED BACK QPF AMOUNTS FROM
WHAT GUIDANCE IS SHOWING FOR NOW. IF TREND CONTINUES
HOWEVER...THIS MIGHT NEED TO BE ADJUSTED UPWARD.
NEVERTHELESS...HAVE INCREASED POPS FOR LATE TUESDAY INTO TUESDAY
EVENING.

LINDENBERG

&&

.AVIATION...

STORMS APPROACHING THE JOPLIN AND SPRINGFIELD TERMINALS WILL BE THE
CONCERN THIS EVENING. THUNDERSTORMS WILL APPROACH JOPLIN BY 7 PM AND
SPRINGFIELD BY 9 PM. GUSTY SOUTH TO SOUTHWEST WINDS UP TO 30 MPH
WILL CONTINUE AHEAD OF THE STORMS WITH HIGHER GUSTS AROUND 35 KTS
POSSIBLE IN THE STORMS. WINDS WILL SHIFT TO THE WEST AND NORTHWEST
AS THE STORMS EXIT TO THE EAST. VFR CONDITIONS WILL PREVAIL FROM
LATE TONIGHT INTO MONDAY.

FOSTER
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 30, 8:20 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
820 PM CDT SUN SEP 30 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
820 PM CDT SUN SEP 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP
  TO 50 MPH...SMALL HAIL...AND VERY HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL AFFECT THE MISSOURI OZARKS EAST OF A LINE FROM
  VERSAILLES...TO BOLIVAR...TO ANDERSON THROUGH THE EARLY MORNING
  HOURS.

  DISCUSSION:

  A BROKEN LINE OF STRONG STORMS WILL PUSH EAST ACROSS THE MISSOURI
  OZARKS INTO THE OVERNIGHT HOURS AS A COLD FRONT APPROACHES FROM
  THE WEST. THUNDERSTORMS WILL GRADUALLY WEAKEN AS THE ATMOSPHERE
  STABILIZES. STRONG WINDS ALONG WITH FREQUENT LIGHTNING WILL BE
  THE PRIMARY HAZARDS WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 ANOTHER STORM SYSTEM WILL APPROACH THE AREA DURING THE MIDDLE OF
 NEXT WORK WEEK BRINGING ADDITIONAL CHANCES FOR THUNDERSTORMS
 TO THE AREA TUESDAY AND TUESDAY NIGHT. STRONG STORMS COULD BE
 POSSIBLE WITH THIS SYSTEM...HOWEVER THE EXACT TRACK AND TIMING
 IS STILL IN QUESTION AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THE REMAINDER OF
 TONIGHT DUE TO THE ISOLATED NATURE OF SEVERE WEATHER.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG/FOSTER

In the hours before

Local storm report, Sep 30, 8:07 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     2 N ARMA                37.57N 94.70W
09/30/2007                   CRAWFORD           KS   LAW ENFORCEMENT

            TREES DOWN NEAR 240TH STREET AND 660. OTHER TREES DOWN 5
            SOUTH OF ARMA.

&&

BARJENBRUCH
Local storm report, Sep 30, 9:11 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     HURLEY                  36.93N 93.50W
09/30/2007                   STONE              MO   FIRE DEPT/RESCUE

            ESTIMATED WIND GUSTS TO 50 MPH DOWNED A TREE.

&&

AFOSTER
Local storm report, Sep 30, 9:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     CARTHAGE                37.18N 94.31W
09/30/2007                   JASPER             MO   LAW ENFORCEMENT

            TREE DOWN NORTH SIDE OF TOWN.

&&

AFOSTER
Local storm report, Sep 30, 9:20 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
09/30/2007                   NEWTON             MO   PUBLIC

            SEVERAL STREETS FLOODED AND TOTAL RAINFALL OF 3.2 INCHES.

&&

AFOSTER
Local storm report, Sep 30, 9:27 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     3 E FLORENCE            38.59N 92.92W
09/30/2007                   MORGAN             MO   PUBLIC

            TWO LARGE TREES BLOCKING HIGHWAY D IN NORTHERN MORGAN
            COUNTY.

&&

AFOSTER
Local storm report, Sep 30, 9:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
942 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     2 NE WEST MINERAL       37.30N 94.90W
09/30/2007                   CHEROKEE           KS   LAW ENFORCEMENT

            TREE DOWN OVER SPORTSMANS PIT ROAD.

0630 PM     TSTM WND DMG     2 N ARMA                37.57N 94.70W
09/30/2007                   CRAWFORD           KS   LAW ENFORCEMENT

            TREES DOWN NEAR 240TH STREET AND 660. OTHER TREES DOWN 5
            SOUTH OF ARMA.

0720 PM     TSTM WND DMG     CARTHAGE                37.18N 94.31W
09/30/2007                   JASPER             MO   LAW ENFORCEMENT

            TREE DOWN NORTH SIDE OF TOWN.

0735 PM     TSTM WND DMG     NEOSHO                  36.87N 94.37W
09/30/2007                   NEWTON             MO   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ACROSS NEWTON COUNTY.

0750 PM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
09/30/2007                   NEWTON             MO   LAW ENFORCEMENT

            NUMEROUS STREETS FLOODED IN THE CITY OF NEOSHO.

0750 PM     TSTM WND DMG     3 E FLORENCE            38.59N 92.92W
09/30/2007                   MORGAN             MO   PUBLIC

            TWO LARGE TREES BLOCKING HIGHWAY D IN NORTHERN MORGAN
            COUNTY.

0855 PM     TSTM WND DMG     HURLEY                  36.93N 93.50W
09/30/2007                   STONE              MO   FIRE DEPT/RESCUE

            ESTIMATED WIND GUSTS TO 50 MPH DOWNED A TREE.

0900 PM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
09/30/2007                   NEWTON             MO   PUBLIC

            SEVERAL STREETS FLOODED AND TOTAL RAINFALL OF 3.2 INCHES.

&&

AFOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 7:02 PM CDTSevere Thunderstorm WarningSGFNewton73 min
Sep 30, 7:46 PM CDTFlash Flood WarningSGFNewton6 hr
Sep 30, 8:07 PM CDTTornado WarningSGFPolk38 min
Sep 30, 9:21 PM CDTSevere Thunderstorm WarningSGFChristian, Taney42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.